MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC HST III SYSTEM (4.3MM); CLAMP, VASCULAR

MAQUET CARDIOVASCULAR LLC HST III SYSTEM (4.3MM); CLAMP, VASCULAR
Model Number HSK-3043
Medical Device Problem Code Activation Problem (4042)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4) the device has not yet been returned to maquet cardiac surgery for evaluation.We are following up with the customer for the return of the device.A supplemental report will be submitted if the device is received.
 
Event or Problem Description
Related to (b)(4).The hospital reported that the hst iii system (4.3mm) failed to deploy after the surgeon had prepared it for use.A second hst iii system (4.3mm) was requested, but it also failed.The procedure was completed using another device.
 
Additional Manufacturer Narrative
(b)(4).Updated sections: b4,d9,g3,g6,h2,h3,h6,h11 the lot # 3000459992 history record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.Specific actions for the reported failure mode are being maintained and documented under maquet's corrective and preventive action (capa) system.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Tw # (b)(4).Updated sections: b4,d9,g3,g6,h2,h3,h6,h11.The device was returned to the factory for evaluation on 02/11/2026.An investigation was conducted on 03/04/2026.Signs of clinical use and evidence of blood was observed.The delivery device was returned inside the loading device with the white plunger depressed and the blue safety lock off , which allows the white plunger to be depressed.The delivery device was removed from the loading device with no physical or visual difficulties observed.The seal and tension spring assembly was not returned for evaluation.No measurements of the device were taken due to the presence of blood in the delivery tube, per requirement.Based on the returned condition of the device as well as the investigation results, the reported failure "activation problem" was not confirmed.
 
Event or Problem Description
N/a.

Brand Name
HST III SYSTEM (4.3MM)
Common Device Name
CLAMP, VASCULAR
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key23501377
Report Number2242352-2025-0001181
Device Sequence Number8904571
Product Code DXC
UDI-Device Identifier00607567700321
UDI-Public(01)00607567700321(10)3000459992(17)260301
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K130382
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2026
Device Model NumberHSK-3043
Device Catalogue NumberHSK-3043
Device Lot Number3000459992
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2025
Supplement Date Received by Manufacturer12/12/2025
03/16/2026
Initial Report FDA Received Date11/07/2025
Supplement Report FDA Received Date12/12/2025
03/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown